# SDR SWIA2024122301376

- Difficulty date: November 3, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 26,797 hours, 21,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND @RBL12 COCKPIT FLOOR BEAM FWD OF FS280.     (C-CHECK RO 12/20/2024)    REMOVED AND INSTALLED NEW FABRICATED RBL12 COCKPIT FLOOR BEAM FS280 - FS265 REF CRJ700 SRM 53-11-43-201-003-A01. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
